MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. DEXTRUS SMALL ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. DEXTRUS SMALL ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number FLR01
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # t93548.Investigation summary the analysis results found that the (b)(4) device was received with the retractor torn.However, it could not be determined what may have caused this condition.No conclusion could be reached as to what may have caused the found condition.The reported complaint was confirmed.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a laparoscopic radical resection of rectal cancer, opened the packing and noted the device was damaged and separated.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
DEXTRUS SMALL ACCESS RETRACTOR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key10171912
Report Number3005075853-2020-03102
Device Sequence Number14030849
Product Code GCJ
UDI-Device Identifier10705036001966
UDI-Public10705036001966
Combination Product (Y/N)N
PMA/510(K) Number
K070198
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Model NumberFLR01
Device Catalogue NumberFLR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/18/2020
Patient Sequence Number1
Patient Age40 YR
Patient Weight60